# SDR GLBA2003127

- Difficulty date: September 1, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- Aircraft time: 23,027 hours, 26,959 cycles
- Engine: Pwa PT6*
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 PROP RPM 1450 IDLE AT 600, TIGHTENED NR 1 N2 TACH GEN.
